The SCEAS System
Navigation Menu

Search the dblp DataBase

Title:
Author:

Johannes Siemons: [Publications] [Author Rank by year] [Co-authors] [Prefers] [Cites] [Cited by]

Publications of Author

  1. Valery B. Mnukhin, Johannes Siemons
    On the Livingstone-Wagner Theorem. [Citation Graph (0, 0)][DBLP]
    Electr. J. Comb., 2004, v:11, n:1, pp:- [Journal]
  2. Philip Maynard, Johannes Siemons
    Efficient reconstruction of partitions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:293, n:1-3, pp:205-211 [Journal]
  3. Johannes Siemons
    Decompositions of Modules Associated to Finite Partially Ordered Sets. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 1994, v:15, n:1, pp:53-56 [Journal]
  4. Alan R. Camina, Johannes Siemons
    Block transitive automorphism groups of 2-(nu, k, 1) block designs. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. A, 1989, v:51, n:2, pp:268-276 [Journal]
  5. Valery B. Mnukhin, Johannes Siemons
    On Modular Homology of Simplicial Complexes: Shellability. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. A, 2001, v:93, n:2, pp:350-370 [Journal]
  6. Valery B. Mnukhin, Johannes Siemons
    On Modular Homology of Simplicial Complexes: Saturation. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. A, 2002, v:98, n:2, pp:377-394 [Journal]
  7. Valery B. Mnukhin, Johannes Siemons
    Saturated simplicial complexes. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. A, 2005, v:109, n:1, pp:149-179 [Journal]
  8. Valery B. Mnukhin, Johannes Siemons
    The Modular Homology of Inclusion Maps and Group Actions. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. A, 1996, v:74, n:2, pp:287-300 [Journal]
  9. Francesca Dalla Volta, Johannes Siemons
    On solvable minimally transitive permutation groups. [Citation Graph (0, 0)][DBLP]
    Des. Codes Cryptography, 2007, v:44, n:1-3, pp:143-150 [Journal]
  10. Johannes Siemons
    Permutation groups on unordered sets II; On a theorem of Frucht. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:285-288 [Journal]
  11. Valery B. Mnukhin, Johannes Siemons
    Corrigendum to "Saturated simplicial complexes" [J. Combin. Theory Ser. A 109 (2005) 149-179]. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. A, 2007, v:114, n:3, pp:572-574 [Journal]

Search in 0.002secs, Finished in 0.003secs
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002